# SDR SWAA2014091031787

- Difficulty date: August 27, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 35,973 hours, 27,250 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6573714
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 SLAT CRACKED LOWER SURFACE OF THE LE SLAT NOSE SKIN OF ACTUATOR RIBS.  REPAIRED NR 3 SLAT IAW SRM.
